Superdrug Ibuprofen Tablets Reviews
Product Type: Superdrug medicinal products
Description:Brand: Superdrug / Type: Ibuprofen Tablets
Newest Review: ... and I still look for ones that will be relatively easy to deal with. I chose the Superdrug ones over others because as well ... more
Price Comparison for Superdrug Ibuprofen Tablets
Superdrug Ibuprofen 16 Tablets
Last Update 19.12.2013 16:14
Customer Superdrug Ibuprofen Tablets Reviews (13)
by - written on 26/11/13 (Very useful, 53 readings)
Ibuprofen is now my preferred painkiller for period pain because it works fast and doesn't give me a feeling of nausea as paracetamol can. Since first trying a chemists own label version I knew I wouldn't go back to paying more from the same thing in branded packaging. It was just a question of finding the best deal from a seller I trusted so I came to try Superdrug's own label Ibuprofen 200mg tablets. They cost 99p for 16. I have since found cheaper ones still but as they come from shops such as Wilkinson that are not in my home town, I will happily continue to buy Superdrug's tablets for conveniences sake. The tablets come in the usual foil covered ... Read the complete review
by - written on 08/04/13 (Very useful, 29 readings)
**Price and Availability** Superdrug Ibuprofen Tablets are available exclusively from Superdrug stores on the high street and Superdrug.com (which often has free delivery, though as standard a P&P charge applies). You can also get Superdrug Beauty Card points on purchases at Superdrug and on Superdrug.com to redeem against other items but are not applicable as part payment. Superdrug Ibuprofen Tablets cost 99p for a box of 16 tablets. **Packaging** The packaging is very simple and on my pack is white and pink, I think they are going through a re design at the moment as I have seen them in blue also, so it can ... Read the complete review
by - written on 05/12/11 (Very useful, 70 readings)
I'm not a big sufferer of headaches, pains, cramps etc but sometimes especially when I am feeling a little run down or low (generally due to stress) I find myself with a headache, one that throbs at the temples and seems to linger. I always try and not take anything or try and sleep through it but sometimes I have to reach for my medicine cabinet or when I am at work my bottom draw! Typically, I didn't have anything at work which would ease a headache so on my lunch I popped into Superdrug (thinking it was cheaper than going to Boots!) and browsed down the medicine aisle looking for a suitable ibuprofen (paracetemol doesn't seem to work on me!). Among the ... Read the complete review
by - written on 09/04/11 (Very useful, 40 readings)
Similar to cheap paracetamol - it is always worth checking that the active ingredients are the same so that it it definitely is a saving! I have brought this ibuprofen when I first caught glance next to other brands I usually buy (at over double the price). After checking it out, and making sure it was pretty identical I felt fine to choose this - and I haven't noticed a difference! The product --> This is slightly more luxurious than the EVEN cheaper alternative superdrug offer, so comes in a more professional looking box. The shiny white box has the information on the left hand corner and then the first aid sign to the right of the box, coloured in ... Read the complete review
by - written on 19/03/11 (Very useful, 90 readings)
~Superdrug Ibuprofen~ ****************** Superdrug have a wide range of 'own brand' products that are often a fair buy when considered next to more expensive branded products, which is how I came to buy some of the Superdrug Ibuprofen Tablets that the store market and sell. The thing that made me opt for these tablets over the better known brand names that were placed along side these on the shelves in store, was the money saving 25% off Superdrugs ' own' products receipt that I had with me, which reduced the price of the tablets down to something closer to what I was prepared to pay. What I ended up with for my pennies was a small compact sized box of ... Read the complete review
Products Similar to Superdrug Ibuprofen Tablets
Merocaine Dual Action Anti-Bacterial Lozenges - effective availability n taste
Lloydspharmacy Paracetamol (500g) - Cheap for the amount you get and easy to swallow Are very hit and miss even withe mild pains
Sainsbury's Paracetamol Capsules - Cheap. Not super strong, for mild pain
Sainsbury's Paracetamol Caplets - Cheap, work well, simple to swallow, no after taste, good strong packaging. None.
Feminax Express - Effective on period pain No good for anything but period associated pains
Superdrug Paracetamol Caplets - Cheap and do the job ok Bit chalky & not really strong enough for heavier pain
|More products in Medicine|
All these and are taken from reviews of the dooyooCommunity.
|Karvol Decongestant Capsules|
|Anbesol Adult Strength Gel|
Quite effective, cheap, safe
That oh-so-easily misheard name...
|Hayfever & Allergy Relief Cetirizine Hydrochloride|
Reasonably priced, free on prescription in Wales
Can have side effects for some.
|Ultra Chloraseptic Throat Spray|
Relieves mouth ulcer sores, Sugar free, sweet taste
Not everyone would like the taste
Great taste, fast acting, very effective, dual purpose.
Aniseed flavour is not for everyone.
They numb. Antiseptic. Taste good. Sugar free. Inexpensive.
Affect taste. Numb tongue.
|Benadryl Allergy Relief|
Effective, can take enough to keep you covered all day
May make you a bit drowsy